# SDR 2008UALA01086

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 66,427 hours, 10,940 cycles
- Engine: Pwa PW4060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 893501
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AN 'AIR-GND DISAGREE' EICAS MSG DISPLAYED.   PERFORMED THE MM32-09-07-210  AIR-GRD SENSOR TEST IN AIR MODE BY JACKING THE ACFT. FOUND S268 TILT SENSOR OUT OF RANGE PER MM 32-61-99 PG 601.  REPLACED S268 TILT SENSOR.  ACFT OK FOR SERVICE.
